# SDR 2001UALA02142

- Difficulty date: October 17, 2001
- Submitted: October 23, 2001
- Operation: Air carrier
- Aircraft: N646UA
- Make and model: Boeing 767322
- Aircraft serial: 25283
- Aircraft time: 42,935 hours, 6,971 cycles
- Engine: Pwa PW4060
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM CORRODED AT STATION 1197, RBL 15, AFT CARGO COMPARTMENT.  MAJOR REPAIR ACCOMPLISHED. INSTALLED T-CAP AND DOUBLER REPAIR ON FLOORBEAM.
